# SDR CALA2023112003426

- Difficulty date: November 8, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 76,643 hours, 33,122 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5337080121000
- Condition: Cracked
- Location: Fr35, Str30
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 35 STR 30 RH HOLE #2 HAS CRACK INDICATION IN FRAME LAYER 7 O''CLOCK POSITION 30% SCREEN HEIGHT.  REPAIRED HOLE #2 AT RH FR35 STR30 IAW ECRA 5331-03064. CREATED CORRECT TO READ:  PERFORMED INTERIM REPAIR RH FR35 STR30 HOLE #2 DIP FOR PERMANENT REPAIR TO BE ACCOMPLISHED ON OR BEFORE 2 MAY AT IAW ECRA 5331-03064 2024.  ALL WORK PERFORMED IAW ECRA5331-03064. SEE LOG PAGE 6262209 AND LOG PAGE 626270 FOR DIP REQUIREMENTS PER PAGE 2 OF 10, PART 1: INTERIM REPAIR STEPS 2 AND 3 OF ECRA5331-03064.
